# SDR ASAA2017080321524

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 40,991 hours, 12,392 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: False Indication
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FWD CARGO FIRE DETECTION FAULT.  ACFT GROUNDED.  PERFORMED FIM 26-16, TASK 805.  FOUND FWD CARGO B1 SMOKE DETECTOR FAULTING.  REMOVED AND REPLACED THE FWD CARGO SMOKE DETECTOR B1 IAW AMM 26-16-01, OPS CHECKED GOOD.
